# SDR DALA2020102203423

- Difficulty date: October 17, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N368NB
- Make and model: Airbus A319-114
- Aircraft serial: 2039
- Aircraft time: 45,767 hours, 23,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOPERABLE EPSU-EMERGENCY POWER SUPPLY UNIT 11WL IN PASSENGER CABIN.   CORRECTIVE ACTION: REPLACED EPSU-EMERGENCY POWER SUPPLY UNIT 11WL IN PASSENGER CABIN, AS PER A320 FAM AMM 33-51-38-000-A AND AS PER A320 FAM AMM 33-51.
